PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 115 | 3 | 219-239
Tytuł artykułu

Reproducing properties and $L^p$-estimates for Bergman projections in Siegel domains of type II

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
On homogeneous Siegel domains of type II, we prove that under certain conditions, the subspace of a weighted $L^p$-space (0 < p < ∞) consisting of holomorphic functions is reproduced by a weighted Bergman kernel. We also obtain some $L^p$-estimates for weighted Bergman projections. The proofs rely on a generalization of the Plancherel-Gindikin formula for the Bergman space $A^2$.
Słowa kluczowe
Twórcy
  • Department of Mathematics, University of Yaounde I, P.O. Box 812, Yaounde, Cameroon
  • Department of Mathematics, University of Yaounde I, P.O. Box 812, Yaounde, Cameroon
Bibliografia
  • [B] D. Békollé, Solutions avec estimations de l'équation des ondes, in: Sém. Analyse Harmonique 1983-1984, Publ. Math. Orsay, 1985, 113-125.
  • [BeBo] D. Békollé and A. Bonami, Estimates for the Bergman and Szegö projections in two symmetric domains of $ℂ^n$, Colloq. Math. 68 (1995), 81-100.
  • [CR] R. R. Coifman and R. Rochberg, Representation theorems for holomorphic and harmonic functions in $L^p$, Astérisque 77 (1980), 11-66.
  • [DK] M. M. Dzhrbashyan and A. O. Karapetyan, Integral representations in a generalized upper half-plane, Izv. Akad. Nauk Armenii Mat. 25 (6) (1990), 507-533.
  • [FRu] F. Forelli and W. Rudin, Projections on spaces of holomorphic functions on balls, Indiana Univ. Math. J. 24 (1974), 593-602.
  • [G] S. G. Gindikin, Analysis in homogeneous domains, Russian Math. Surveys 19 (4) (1964), 1-89, 379-388 and ibid. 28 (1973), 688.
  • [KoS] A. Korányi and E. M. Stein, $H^2$ spaces of generalized half-planes, Studia Math. 44 (1972), 379-388.
  • [P] J. Peetre, A reproducing kernel, Boll. Un. Mat. Ital. (6) 3-A (1984), 373-382.
  • [R] R. Rochberg, Interpolation in Bergman spaces, Michigan Math. J. 29 (1982), 229-236.
  • [T] A. Temgoua Kagou, Domaines de Siegel de type II: noyau de Bergman, Thèse de $3^e$ cycle, Université de Yaoundé I, 1993.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv115i3p219bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.